Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

43 Publications


2025 | Epub ahead of print | Journal Article | IST-REx-ID: 19017 | OA
Glock, Stefan, et al. “On the (k + 2, k)-Problem of Brown, Erdős, and Sós for k = 5,6,7.” Canadian Journal of Mathematics, Cambridge University Press, 2025, pp. 1–43, doi:10.4153/s0008414x25000021.
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 

2025 | Published | Journal Article | IST-REx-ID: 18478 | OA
Anastos, Michael, et al. “On the Chromatic Number of Powers of Subdivisions of Graphs.” Discrete Applied Mathematics, vol. 360, Elsevier, 2025, pp. 506–11, doi:10.1016/j.dam.2024.10.002.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2025 | Published | Journal Article | IST-REx-ID: 19440 | OA
Alon, Yahav, and Michael Anastos. “The Completion Numbers of Hamiltonicity and Pancyclicity in Random Graphs.” Random Structures and Algorithms, vol. 66, no. 2, e21286, Wiley, 2025, doi:10.1002/rsa.21286.
[Published Version] View | Files available | DOI | arXiv
 

2025 | Published | Journal Article | IST-REx-ID: 19418 | OA
Draganić, Nemanja, and Kalina H. Petrova. “Size‐Ramsey Numbers of Graphs with Maximum Degree Three.” Journal of the London Mathematical Society, vol. 111, no. 3, e70116, Wiley, 2025, doi:10.1112/jlms.70116.
[Published Version] View | Files available | DOI | arXiv
 

2025 | Published | Journal Article | IST-REx-ID: 19002 | OA
Cortés, Pedro P., et al. “Subchromatic Numbers of Powers of Graphs with Excluded Minors.” Discrete Mathematics, vol. 348, no. 4, 114377, Elsevier, 2025, doi:10.1016/j.disc.2024.114377.
[Published Version] View | Files available | DOI | arXiv
 

2025 | Published | Journal Article | IST-REx-ID: 19433 | OA
Anastos, Michael, et al. “Extremal, Enumerative and Probabilistic Results on Ordered Hypergraph Matchings.” Forum of Mathematics, Sigma, vol. 13, e55, Cambridge University Press, 2025, doi:10.1017/fms.2024.144.
[Published Version] View | Files available | DOI | arXiv
 

2025 | Published | Journal Article | IST-REx-ID: 18157 | OA
Brunck, Florestan R., and Matthew Alan Kwan. “Books, Hallways, and Social Butterflies: A Note on Sliding Block Puzzles.” Mathematical Intelligencer, vol. 47, Springer Nature, 2025, pp. 52–65, doi:10.1007/s00283-024-10358-x.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2025 | Published | Journal Article | IST-REx-ID: 18753 | OA
Carbonero, Alvaro, et al. “On Heroes in Digraphs with Forbidden Induced Forests.” European Journal of Combinatorics, vol. 125, 104104, Elsevier, 2025, doi:10.1016/j.ejc.2024.104104.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2025 | Epub ahead of print | Journal Article | IST-REx-ID: 19798 | OA
Anastos, Michael, and Patrick Morris. “A Note on Finding Large Transversals Efficiently.” Journal of Combinatorial Designs, Wiley, 2025, doi:10.1002/jcd.21990.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2025 | Published | Journal Article | IST-REx-ID: 19859 | OA
Lichev, Lyuben, and Bruno Schapira. “Color-Avoiding Percolation on the Erdős–Rényi Random Graph.” Annales Henri Lebesgue, vol. 8, École normale supérieure de Rennes, 2025, pp. 35–65, doi:10.5802/ahl.228.
[Published Version] View | Files available | DOI | arXiv
 

2025 | Published | Journal Article | IST-REx-ID: 19879 | OA
Dvořák, Zdeněk, et al. “Precoloring Extension in Planar Near-Eulerian-Triangulations.” European Journal of Combinatorics, vol. 127, 104138, Elsevier, 2025, doi:10.1016/j.ejc.2025.104138.
[Published Version] View | Files available | DOI | arXiv
 

2025 | Published | Journal Article | IST-REx-ID: 19018 | OA
Burova, Sofiya, and Lyuben Lichev. “The Semi-Random Tree Process.” European Journal of Combinatorics, vol. 126, 104120, Elsevier, 2025, doi:10.1016/j.ejc.2025.104120.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2025 | Published | Journal Article | IST-REx-ID: 19554 | OA
Glasgow, Margalit, et al. “A Central Limit Theorem for the Matching Number of a Sparse Random Graph.” Journal of the London Mathematical Society, vol. 111, no. 4, e70101, Wiley, 2025, doi:10.1112/jlms.70101.
[Published Version] View | Files available | DOI | arXiv
 

2025 | Epub ahead of print | Journal Article | IST-REx-ID: 19603 | OA
Lill, Jonas, et al. “Linear-Time MaxCut in Multigraphs Parameterized above the Poljak-Turzík Bound.” Algorithmica, Springer Nature, 2025, doi:10.1007/s00453-025-01306-y.
[Published Version] View | Files available | DOI | Download Published Version (ext.)
 

2025 | Published | Conference Paper | IST-REx-ID: 20007 | OA
Anastos, Michael, et al. “Smoothed Analysis for Graph Isomorphism.” Proceedings of the 57th Annual ACM Symposium on Theory of Computing, Association for Computing Machinery, 2025, pp. 2098–106, doi:10.1145/3717823.3718173.
[Published Version] View | Files available | DOI | arXiv
 

2025 | Published | Journal Article | IST-REx-ID: 19503 | OA
Christoph, Micha, et al. “A Note on Digraph Splitting.” Combinatorics Probability and Computing, vol. 34, no. 4, Cambridge University Press, 2025, pp. 559–64, doi:10.1017/S0963548325000045.
[Published Version] View | Files available | DOI | arXiv
 

2025 | Epub ahead of print | Journal Article | IST-REx-ID: 19508 | OA
Attia, Luc, et al. “Random Zero-Sum Dynamic Games on Infinite Directed Graphs.” Dynamic Games and Applications, Springer Nature, 2025, doi:10.1007/s13235-025-00636-4.
[Published Version] View | Files available | DOI | Download Published Version (ext.)
 

2024 | Published | Journal Article | IST-REx-ID: 15163 | OA
Campbell, Rutger, et al. “Decompositions into Two Linear Forests of Bounded Lengths.” Discrete Mathematics, vol. 347, no. 6, 113962, Elsevier, 2024, doi:10.1016/j.disc.2024.113962.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18559 | OA
Kwan, Matthew Alan, et al. “High-Girth Steiner Triple Systems.” Annals of Mathematics, vol. 200, no. 3, Princeton University, 2024, pp. 1059–156, doi:10.4007/annals.2024.200.3.4.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Conference Paper | IST-REx-ID: 18702 | OA
Anastos, Michael, et al. “The Cost of Maintaining Keys in Dynamic Groups with Applications to Multicast Encryption and Group Messaging.” 22nd International Conference on Theory of Cryptography, vol. 15364, Springer Nature, 2024, pp. 413–43, doi:10.1007/978-3-031-78011-0_14.
[Preprint] View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

department=MaKw

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed